Search Results

There are 25055 results for: content related to: A control scheme integrating the T chart and TCUSUM chart

  1. An optimization problem of manufacturing systems with stochastic machine breakdown and rework process

    Applied Stochastic Models in Business and Industry

    Volume 24, Issue 3, May/June 2008, Pages: 203–219, Singa Wang Chiu

    Version of Record online : 6 NOV 2007, DOI: 10.1002/asmb.699

  2. Bayesian hierarchical modeling of drug stability data

    Statistics in Medicine

    Volume 27, Issue 13, 15 June 2008, Pages: 2361–2380, Jie Chen, Jinglin Zhong and Lei Nie

    Version of Record online : 12 MAR 2008, DOI: 10.1002/sim.3220

  3. An iterative regularization method for inverse phonon radiative transport problem in nanoscale thin films

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 7, 12 February 2007, Pages: 1499–1520, Cheng-Hung Huang and Kuan-Yu Chen

    Version of Record online : 31 JUL 2006, DOI: 10.1002/nme.1821

  4. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  5. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  6. A numerical analysis of infinitesimal mechanisms

    International Journal for Numerical Methods in Engineering

    Volume 62, Issue 8, 28 February 2005, Pages: 979–1012, Giovanni Garcea, Giovanni Formica and Raffaele Casciaro

    Version of Record online : 28 JAN 2005, DOI: 10.1002/nme.1158

  7. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  8. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Version of Record online : 25 MAY 2007, DOI: 10.1002/nme.2090

  9. Convergence analysis of the Q1-finite element method for elliptic problems with non-boundary-fitted meshes

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 9, 27 August 2008, Pages: 1007–1052, Isabelle Ramière

    Version of Record online : 19 FEB 2008, DOI: 10.1002/nme.2278

  10. Differentiable structure of the set of coaxial stress–strain tensors

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1753–1767, Josep Clotet, M. Dolors Magret and Marta Peña

    Version of Record online : 11 DEC 2008, DOI: 10.1002/mma.1108

  11. Existence of global solutions to a model of chondrogenesis

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 3, February 2009, Pages: 264–283, B. Kazmierczak

    Version of Record online : 10 JUL 2008, DOI: 10.1002/mma.1034

  12. Boundary integral equations for two-dimensional low Reynolds number flow past a porous body

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 922–962, Mirela Kohr, Wolfgang L. Wendland and G. P. Raja Sekhar

    Version of Record online : 26 SEP 2008, DOI: 10.1002/mma.1074

  13. On the solution of generalized non-linear complex-symmetric eigenvalue problems

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 13, 24 September 2007, Pages: 1534–1568, N. A. Dumont

    Version of Record online : 6 FEB 2007, DOI: 10.1002/nme.1997

  14. Existence and uniqueness for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 12, August 2008, Pages: 1441–1459, V. Berti and M. Fabrizio

    Version of Record online : 2 JAN 2008, DOI: 10.1002/mma.981

  15. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  16. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  17. On the existence of a solution for a model of stem cell differentiation

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 16, 10 November 2008, Pages: 1972–1995, Gabriele Witterstein

    Version of Record online : 17 JUN 2008, DOI: 10.1002/mma.1016

  18. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  19. Minimum free energy for an electromagnetic conductor with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 1, 15 January 2009, Pages: 77–111, G. Amendola, M. Fabrizio and J. M. Golden

    Version of Record online : 9 JUL 2008, DOI: 10.1002/mma.1027

  20. Full-wave analysis of single cylindrical striplines and microstriplines with multilayer dielectrics

    International Journal for Numerical Methods in Engineering

    Volume 68, Issue 8, 19 November 2006, Pages: 809–835, Farid Bouttout, Franck Lethimonnier and Denis Le Bihan

    Version of Record online : 27 APR 2006, DOI: 10.1002/nme.1722